# SDR FDEA202204120925

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: A5A7123501
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRE CARGO BILGE AT STATION 5-113 LONGERON 48 LEFT HAND SPLICE FITTING FOUND   CORROSION .  CENTRE CARGO BILGE AT STATION 5-113 LONGERON 48 LEFT HAND SPLICE FITTING   CORROSION EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-2R   FIGURE 5 REPAIR GENERAL. CORRODED LONGERON SPLICE AT STATION 5-113 LONGERON 48   LEFT HAND REMOVED AND REPLACED AS PER SRM 51-33-01-OG. SPLICE FABRICATED AS PER   DOUGLAS DRAWING A5A7123 REVISION D. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
